# SDR USAA010642

- Difficulty date: June 11, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N232US
- Make and model: Boeing 737201
- Aircraft serial: 22018
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: Bs 727a/727b
- Part time: 57,380 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED BETWEEN STATION 727A AND 727B BELOW 13L.  INSTALLED DUOBELR PER SRM USING BLIND FASTENERS PER SRM 53-30-3 FIG 1 AND MPP 308-25.  (M)
